# SDR SWAA2022071827929

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 55,749 hours, 35,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AISLE EMERGENCY LIGHTS INOP. / [01] R&R MID AISLE EMERGENCY BATTERY PACK OPS CHECK GOOD. REF AMM 33-51-06.
